# SDR ASAA1148960

- Difficulty date: January 13, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB CORRODED AFT OF BS 1016.  CUT OUT DAMAGED AREA FABRICATED REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 04709.
